MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE BONE TRANSPORT SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE BONE TRANSPORT SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number BT10-10D380-7
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The information received indicates that a revision procedure was performed following the patient¿s report of implant-related pain.Radiographic imaging confirmed that the implant had fractured.The patient reported that no traumatic event preceded the fracture.The patient's medical history includes treatment for a left femur fracture utilizing an external fixator in (b)(6) 2024, followed by management of bone loss through the two-stage masquelet technique.
 
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.

Brand Name
PRECICE BONE TRANSPORT SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
whitney ginter
2560 general armistead avenue
audubon, PA 19403
8582005905
MDR Report Key20623364
Report Number3006179046-2024-00180
Device Sequence Number7535003
Product Code HSB
UDI-Device Identifier00887517981288
UDI-Public887517981288
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201567
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBT10-10D380-7
Device Lot Number3032003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date11/06/2024
Date Device Manufactured03/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown